# SDR SWIA200820332

- Difficulty date: November 7, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 34,183 hours, 47,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5482 - WHITE FLOOR EMERGENCY LIGHT ADJACENT TO SEAT 4A INOP.  RELAMPED.
